# SDR DL72E951060

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163234
- Condition: Corrosion
- Location: Nr 3 Mid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3MID FLAP DURING HMV INSP WAS FOUND TO HAVE CORROSION IN THREE THRUST BEARING RETAINER BOLT HOLES.
